A determinant formula for a class of rational solutions of Painlevé V equation

Tetsu Masuda, Yasuhiro Ohta, Kenji Kajiwara

Research output: Contribution to journalArticlepeer-review

29 Citations (Scopus)

Abstract

We give an explicit determinant formula for a class of rational solutions of the Painlevé V equation in terms of the universal characters.

Original languageEnglish
Pages (from-to)1-25
Number of pages25
JournalNagoya Mathematical Journal
Volume168
DOIs
Publication statusPublished - Dec 2002

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A determinant formula for a class of rational solutions of Painlevé V equation'. Together they form a unique fingerprint.

Cite this